A1 Journal article (refereed)
Decay estimates for time-fractional and other non-local in time subdiffusion equations in R^d (2016)


Kemppainen, J., Siljander, J., Vergara, V., & Zacher, R. (2016). Decay estimates for time-fractional and other non-local in time subdiffusion equations in R^d. Mathematische Annalen, 366(3), 941-979. https://doi.org/10.1007/s00208-015-1356-z


JYU authors or editors


Publication details

All authors or editors: Kemppainen, Jukka; Siljander, Juhana; Vergara, Vicente; Zacher, Rico

Journal or series: Mathematische Annalen

ISSN: 0025-5831

eISSN: 1432-1807

Publication year: 2016

Volume: 366

Issue number: 3

Pages range: 941-979

Publisher: Springer

Place of Publication: Heidelberg

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s00208-015-1356-z

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/51686

Web address where publication is available: https://arxiv.org/abs/1403.1737


Free keywords: temporal decay estimates; time-fractional diffusion; ultraslow diffusion; subdiffusion; fundamental solution; subordination; Fourier multiplier; energy estimates


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 3


Last updated on 2021-14-06 at 13:14